# SDR AALA20140228002

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 41,790 hours, 17,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE IN AFT CARGO FLOOR PANEL AT STATION 792 RT.  REPLACED PANEL IAW AMM 25-52-10.
